# SDR C2XAOOCL089

- Difficulty date: November 1, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WHILE IN FLIGHT THE FIRST OFFICERS WINDSHIELD CRACKED. A/C LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MX REMOVED/REPLACED THE FIRST OFFICERS WINDSHIELD IAW EMBRAER MM 56-10-01. A/C WAS RELEASED TO SERVICE.
